Article (Scientific journals)
On the equivariant K-homology of PSL_2 of the imaginary quadratic integers
RAHM, Alexander
2016In Annales de l'Institut Fourier, 66 (4), p. 1667-1689
Peer Reviewed verified by ORBi
 

Files


Full Text
Equivariant_K-homology_of_Bianchi_groups.pdf
Author postprint (241.08 kB)
Download

All documents in ORBilu are protected by a user license.

Send to



Details



Keywords :
55N91, Equivariant homology and cohomology.; 19L47, Equivariant K-theory
Abstract :
[en] We establish formulae for the part due to torsion of the equivariant K-homology of all the Bianchi groups (PSL_2 of the imaginary quadratic integers), in terms of elementary number-theoretic quantities. To achieve this, we introduce a novel technique in the computation of Bredon homology: representation ring splitting, which allows us to adapt the recent technique of torsion subcomplex reduction from group homology to Bredon homology.
Disciplines :
Mathematics
Author, co-author :
RAHM, Alexander ;  University of Luxembourg > Faculty of Science, Technology and Communication (FSTC) > Mathematics Research Unit
External co-authors :
no
Language :
English
Title :
On the equivariant K-homology of PSL_2 of the imaginary quadratic integers
Publication date :
2016
Journal title :
Annales de l'Institut Fourier
ISSN :
0373-0956
eISSN :
1777-5310
Publisher :
Institut Fourier, Grenoble, Unknown/unspecified
Volume :
66
Issue :
4
Pages :
1667-1689
Peer reviewed :
Peer Reviewed verified by ORBi
Available on ORBilu :
since 21 January 2016

Statistics


Number of views
54 (3 by Unilu)
Number of downloads
95 (0 by Unilu)

WoS citations
 
5

Bibliography


Similar publications



Contact ORBilu